# SDR SIMA20220325008

- Difficulty date: March 25, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N222NS
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000528
- Aircraft time: 14,786 hours, 9,816 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17027305003
- Condition: Corroded
- Location: Fr 20-23
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SEAT TRACK IS CORRODED BETWEEN FRAMES 20-21. (MAJOR REPAIR) (LEVEL 2 CORROSION)-C/A-REMOVED AND REPLACED RH FLOOR SEAT TRACK BEAM BETWEEN FR 20-23 IAW EMB SRM 51-40-08.
